Optimal dividend strategies in discrete risk model with capital injections
Version of Record online: 5 DEC 2010
Copyright © 2010 John Wiley & Sons, Ltd.
Applied Stochastic Models in Business and Industry
Volume 27, Issue 5, pages 557–566, September/October 2011
How to Cite
Wu, Y., Guo, J. and Tang, L. (2011), Optimal dividend strategies in discrete risk model with capital injections. Appl. Stochastic Models Bus. Ind., 27: 557–566. doi: 10.1002/asmb.871
- Issue online: 18 OCT 2011
- Version of Record online: 5 DEC 2010
- Manuscript Accepted: 10 OCT 2010
- Manuscript Revised: 8 AUG 2010
- Manuscript Received: 25 FEB 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!